MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT
Model Number KIMP410R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to infection.Revision njr number: (b)(4).Side: r.Primary asa: p2- mild disease not incapacitating.The following components have no alleged deficiency and were not revised during this surgery: advance primary femoral size 4 right nonporous kftcnp4r, lot # 1778404 qty.1; advance ii cocr tibia base nonporous sz 4 standard ktccnp40, lot # 1765223 qty.1; advance onlay all poly patella 32mm tripeg kpontp32, lot # 1780373 qty.1.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8865601
Report Number3010536692-2019-00997
Device Sequence Number13970728
Product Code JWH
UDI-Device IdentifierM684KIMP410R1
UDI-PublicM684KIMP410R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP410R
Device Catalogue NumberKIMP410R
Device Lot Number1687318
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR